# SDR USAA030108

- Difficulty date: June 21, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Door
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR PAN CRACKED .5 INCH LONG, MED DOOR PAN CRACKED AFT SIDE.  DOUBLER INSTALLED PER 52-10-02/51-70-11.  (M)
